Three-dimensional flow through large numbers of spheroidal inhomogeneities

Authors: Jankovic, I.; Barnes, R.

Source: Journal of Hydrology, Volume 226, Number 3, 31 December 1999 , pp. 224-233(10)

Publisher: Elsevier

Buy & download fulltext article:

This article is hosted on another website.

You may be required to register, activate a subscription or purchase the article before you can obtain the full text.


Keywords: Analytic element method; Groundwater; Oblate; Overspecification; Prolate; Spheroid

Document Type: Research Article


Publication date: December 31, 1999

Related content



Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page